Gabapentin is making me so sleepy and givin me a dopey feeling, and a very very dry mouth. ive only been on this for 2 weeks and i take 1800mgs a day, ive got femeral palsy and bad aches in my arms. How long should i expect to feel these effects?
30 Apr 2012
I am surpirsed you are at the dose you are in just two weeks. Because of the side effects you are having, most doctors start a person at 300mg, & work up to a larger dose, not all at once. It gives your body time to adjust to the effects. You might want to talk to your doctor about lowering the dose for a bit, & them upping it as you get used to it. Just my thoughts... Mary
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I awaken in the middle of the night with my tongue glued to the roof of my mouth. I know how incredibly disgusting that sounds, but it feels as if ...
10 answers • 31 Jul 2012
... vision, dizziness, and dry mouth. I didn't think it could cause a seizure, I thought it was supposed to control them. I don't have ...
2 answers • 26 May 2013
Medicine gabapentin 300 mg three.times a day . I looked up side effects it doesn't say causes drowsiness but for me it took away pain but I ...
4 answers • 24 Jul 2013
I just started taking this new med and it's made me really sleepy and dry mouth. I've only taken it 3 times. I am suppose to take it 2 ...
4 answers • 5 Feb 2016